# SDR 95ZZZX6570

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N757BG
- Make and model: Cessna 152
- Aircraft serial: 15279605
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 2
- Part time: 4,744 hours
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

LOSS OF POWER AND ENGINE ROUGHNESS WAS REPORTED.  UPON INSPECTION, CYLINDER NR 2 WAS FOUND TO HAVE LOW COMPRESSION.  FURTHER INSPECTION LED TO FINDING A CRACK APPROXIMATELY ONE-HALF WAY AROUND THE CIRCUMFERENCE OF THE CYLINDER BETWEEN THE FINS AT THE JUNCTION OF THE HEAD AND BARREL.  CYLINDER WAS REPLACED AND ENGINE WAS RETURNED TO SERVICE.  CYLINDER WAS BORED .010 INCH.
